On Lakshmikantham's comparison method for Gronwall inequalities
Annales Polonici Mathematici, Tome 35 (1977) no. 2, pp. 187-222
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_35_2_187_222,
author = {Paul R. Beesack},
title = {On {Lakshmikantham's} comparison method for {Gronwall} inequalities},
journal = {Annales Polonici Mathematici},
pages = {187--222},
year = {1977},
volume = {35},
number = {2},
doi = {10.4064/ap-35-2-187-222},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-35-2-187-222/}
}
TY - JOUR AU - Paul R. Beesack TI - On Lakshmikantham's comparison method for Gronwall inequalities JO - Annales Polonici Mathematici PY - 1977 SP - 187 EP - 222 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-35-2-187-222/ DO - 10.4064/ap-35-2-187-222 LA - en ID - 10_4064_ap_35_2_187_222 ER -
Paul R. Beesack. On Lakshmikantham's comparison method for Gronwall inequalities. Annales Polonici Mathematici, Tome 35 (1977) no. 2, pp. 187-222. doi: 10.4064/ap-35-2-187-222
Cité par Sources :